A 33-year-old member asked:
Disclaimer

what causes tinnitus?

1 doctor answer
Dr. Bennett Machanic
51 years experience Neurology
Problems inner ear: Tinnitus is located usually within the inner ear auditory apparatus, but referred sounds could be due to extra cranial vasculature stenosis, or even transmitted cardiac sounds. Rarely, arteriovascular malformations cause tinnitus-like issues, and hyperthyroidism may cause venous hums.
Answered on May 28, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Lori Lange
Specializes in Family Medicine
Aspirin: Aspirin is a frequent cause of ringing in the ears. Are you taking any? If not ,inner ear problems can be the cause as well. Consult your doctor or ... Read More
A 37-year-old member asked:
Dr. Neil Giddings
38 years experience ENT and Head and Neck Surgery
Usually hearing loss: Tinnitus is usually caused by dysfunction of the hair cells in the inner ear. Usually there is some hearing loss at the same time. The tinnitus is a s ... Read More
6
6 thanks
A 33-year-old female asked:
Dr. Sandra Lora Cremers
24 years experience Ophthalmology
Tinnitus: Can be due to a viral infection, medications, ear wax, trauma. See PCP or ENT if continues.
1
1 thank
A 58-year-old female asked:
Dr. Christopher Karam
10 years experience Physical Medicine and Rehabilitation
Lidocaine reaction?: This could be a reaction to the lidocaine and or any other medication that was injected. If it is just the lidocaine it should subside after 3 or so h ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month